# SDR QLMF2013F00146

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: VHOGS
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 62,562 hours, 17,271 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2897 · Fuel System Wiring
- Part: Sleeve
- Condition: Short
- Location: Pump Wire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY MX HAS BEEN CARRIED OUT, VISUAL INSPECTION OF THE FUEL TANK BOOST PUMP WIRING ON ACFT IAW MFG SB 767-28A0053, REV 03.   LT AFT BOOST PUMP M333 D01542: SMALL HOLE 2 FT 9 INCHES UP FROM THE CONNECTOR, OUTER SLEEVE TOO SHORT.   SOME WEAR ALONG THE OUTER SLEEVE 4 FT 7 INCHES FROM THE CONNECTOR.
